# SDR DHLA200800071

- Difficulty date: June 17, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 898475
- Condition: Shorted
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG FIRE WARNING NR 3 COMPLIED WITH PHASE 1 EMERG CHECKLIST ABNORMAL PROCEDURES AGENT DISCHARGED.  INSPECTED ENG, NO FIRE IS LOCATED FAULT AND DETERMINED "A" LOOP P/N 898475 AT FAULT ENTERED ON MEL 26-2-3 DMI 32800 M/C NOTED REMOVED AND REPLACED BOTTLE IAW 26-20-0.  NO FIT, A/C WAS GROUNDED.  (A)
